See Alike in...

Alike App

Browser

Emojichan

894d

I've recently been diagnosed with T1 Diabetes. From the beginning I've been taking my medication. but now, I'm struggling to take them due to my schedule with college. may I get some advice?

    • Emojichan

      876d

      Sorry for not getting back to you soon. The problem that I have is since I have a busy schedule, I barely ha e enough time to take my medications. I also take Lantus, and I take Metaformin(2x a day, one for breakfast and one for dinner), and lispro Humalog(after everytime i eat). It's getting hard to keep up with it, and to many needles..😖😖

    • Sandra1

      892d

      Hi, can you describe your problem? I've been taking Lantus since as long as I can remember myself because of DM1. When I was I college I had a problem with the hours of taking the insulin. I went to the doctor and we started the basal bolus protocol. That way I could take the basal insulin early in the morning when I woke up and during the day when I had a lunch break or so I took the bolus dose.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion